On Katugampola fractional order derivatives and Darboux problem for differential equations

  • Djalal Boucenna Laboratory of Advanced Materials, Faculty of Sciences, Badji Mokhtar-Annaba University, P.O. Box 12, Annaba, 23000, Algeria.
  • Abdellatif Ben Makhlouf Department of Mathematics, College of Science, Jouf University, Aljouf, Saudi Arabia - Department of Mathematics, Faculty of Sciences of Sfax, Route Soukra, BP 1171, 3000 Sfax, Tunisia.
  • Mohamed Ali Hammami Department of Mathematics, Faculty of Sciences of Sfax, Route Soukra, BP 1171, 3000 Sfax, Tunisia.
Keywords: Darboux problem, Fractional differential equations, Caputo-Katugampola derivative

Abstract

In this paper, we investigate the existence and uniqueness of solutions for the Darboux problem of partial differential equations with Caputo-Katugampola fractional derivative.

References

H . J. Haubold, A. M. Mathai, and R. K. Saxena. Mittag-Leffler Functions and Their Applications, Jour of App Math Volume 2011, Article ID 298628, 51 pages.

Almeida, R., Malinowska, A. B., Odzijewicz, T. Fractional Differential Equations With Dependence on the Caputo-Katugampola Derivative, J. Comput. Nonlinear Dynam, Vol. 11, pp. 061017 (2016).

Katugampola, U. N., Existence and uniqueness results for a class of generalized fractional differential equations, preprint arXiv: 1411.5229.

Katugampola, U. N., A new approach to generalized fractional derivatives, Bull. Math. Anal. Appl., Vol. 6, pp. 1-15 (2014).

Hilfer, R., Applications of Fractional Calculus in Physics, World Scientific, Singapore (2000).

Tarasov, V. E., Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media ”Springer, Heidelberg; Higher Education Press, Beijing (2010).

Kilbas, A. A., Srivastava, H. M., Trujillo, J. J., Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam (2006).

Miller, K. S., Ross, B., An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York (1993).

Bai, Y., Kong, H., Existence of solutions for nonlinear Caputo-Hadamard fractional differential equations via the method of upper and lower solutions, J. Nonlinear Sci. Appl., Vol. 10, pp. 5744-5752 (2017).

Guo, T. L., Zhang, K., Impulsive fractional partial differential equations, Applied Mathematics and Computation, Vol. 257, pp. 581-590 (2015).

Zhang, X., On impulsive partial differential equations with Caputo-Hadamard fractional derivatives, Advances in Difference Equations, Vol. 2016, pp. 281 (2016).

Cernea, A., On the Solutions of a Class of Fractional Hyperbolic Integro-Differential Inclusions, International Journal of Analysis and Applications, Vol. 17, pp. 904-916 (2019).

Erdélyi, A. and Kober, H., Some remarks on Hankel transforms, Q. J. Math., Vol. 11, pp. 212-221 (1940).

Katugampola, U. N., A new approach to generalized fractional derivative, Bull. Math. Anal. Appl., Vol. 6, pp. 1-15 (2014).

Published
2020-04-18
How to Cite
Boucenna, D., Ben Makhlouf, A., & Hammami, M. A. (2020). On Katugampola fractional order derivatives and Darboux problem for differential equations. CUBO, A Mathematical Journal, 22(1), 125–136. https://doi.org/10.4067/S0719-06462020000100125